# SDR AALA202103259018

- Difficulty date: March 24, 2021
- Submitted: March 25, 2021
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A321-211
- Aircraft serial: 3928
- Aircraft time: 37,283 hours, 14,478 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Arm
- Part number: D5598141100400
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK HINGE ARM STRAP ASSEMBLY 2 ELEVATOR ON LEFT HORIZONTAL STABILIZER. REPLACED ANGLE HINGE ARM NUMBER 2 ELEVATOR ON LEFT HORIZONTAL STABILIZER PER SRM A321 51-72-11-911-001.
